Doctor started me on wellbutyrin today it's only take one in the morning and one before I go to bed of 150 mg each I'm wondering if it's too much before I go to bed because now I'm restless and can't get to sleep for some reason my face feels very hot has anyone else experienced this and what should I do about the taking 150 Mg before bed and 150 mg in the morning
Wellbutrin XL - What times should I take them?
Added 10 Apr 2015:
You guys are right it says SR 150 kinda got tummy ache and dizziness as well I hope it goes away thanks for your feedback
Added 11 Apr 2015:
Sorry for that add on lol I've never taken meds before. On day 3 and I've been having panic attacks will this also go away and is it normal being on 300 mg of the generic
Could be, try earlier.
XL type Wellbutrin is usually taken only once a day. Where as the SR formula is taken twice a day. Taking that much at bedtime is going to cause insomnia. I take my Wellbutrin XL in the morning only, but I would discuss with the doctor before changing anything. Starting out at 300mgs a day is quite alot for beginner. May want to discuss starting with the 150mg once a day in the morning and work upto the 300mgs once a day in the morning. Just my experience. Please discuss with the prescribing doctor.
I'm on the sr and I was on it a few weeks before I could take it at bedtime. But the xl as laurie says,is a once a day dose. I started out with the 150 for a few days then went to 300.
I always took mine upon rising early in the morning then took my second dose no later than 2-3 p.m as if I took it later it would cause insomnia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have switched from paxil to wellbutrin. I feel dizzy at times and have had a few crying spells. I?
Updated 31 May 2018 • 1 answer
My doctor has put me on three meds for weight loss.Bontril PDM 35mg-3 times daily,Wellbutrin 150mg-?
Updated 14 Nov 2012 • 1 answer
Updated 11 Oct 2018 • 18 answers
Updated 1 Feb 2017 • 1 answer
Updated 6 May 2017 • 1 answer